A 42-year-old member asked:
Disclaimer

why will antibacterials cause vaginal infections?

1 doctor answer
Dr. Joel Gallant
35 years experience Infectious Disease
They can: Antibiotics can increase the risk of yeast infections (candidiasis).
Answered on Sep 28, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Ziad Akl
Dr. Ziad Akl answered
30 years experience Infectious Disease
Several causes: Vaginal infections can be caused by a variety of organisms. The most common is yeast. Other causes include bacteria (bacterial vaginosis), trichomonas ... Read More
9
9 thanks
A 40-year-old member asked:
Dr. Rosemary Olivero
14 years experience Pediatric Infectious Disease
Bacterial imbalance: Vaginal infections can be caused by a variety of things. The loss of balance between "good" and "bad" bacteria can cause bacterial vaginosis or a yeas ... Read More
A 39-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Varied: Fungus, bacteria & viruses.
A 35-year-old member asked:
Dr. Stephen Pappachen
21 years experience Obstetrics and Gynecology
Antibiotics: Basically anything that can potentially alter the vaginal flora/environment (e.g. Douching, moisture, diet, weight changes, etc...) can precipitate an ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month